MathSciNet Relay Station
MathSciNet bibliographic data
MR2646639 (2012a:57020) 57M27 (57Q10 57R15)
Massuyeau, Gwénaël Some finiteness properties for the Reidemeister-Turaev torsion of three-manifolds. J. Knot Theory Ramifications 19 (2010), no. 3, 405–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement